MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH PEEK S-TAK KNOTLESS 3X12.7MM; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SUTR ANCH PEEK S-TAK KNOTLESS 3X12.7MM; NON-DEGRADABLE FIXATN FASTENER
Model Number SUTR ANCH PEEK S-TAK KNOTLESS 3X12.7MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 2/25/2022, it was reported by an a sales representative via email that a pilot hole was drilled into the glenoid using an ar-1934ds-2 from the disposable kit.The anchor was put in through the drill guide and the suture were passed around the anterior labrum and then shuttled into the anchor.During the shuttling process the shuttle suture snapped before the repair suture made it into the anchor.Surgeon was able to drill through the anchor with an ar-1926ds drill bit and shuttle suturetape around the labrum and use an ar-1926ps pushlock anchor to complete the repair.Nothing was left in the patient and the surgery was completed without issue.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.

Brand Name
SUTR ANCH PEEK S-TAK KNOTLESS 3X12.7MM
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19004260
Report Number1220246-2024-01731
Device Sequence Number12877869
Product Code MAI
UDI-Device Identifier00888867024229
UDI-Public00888867024229
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K180594
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberSUTR ANCH PEEK S-TAK KNOTLESS 3X12.7MM
Device Catalogue NumberAR-1938PS
Device Lot Number12162969
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2022
Initial Report FDA Received Date03/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown